online pharmacy
We're on Twitter
Follow us on Facebook
cheap painkillers uk

 
Your Shopping Basket
0 items - 0.00
Review Your Order and Checkout
HomepageHome Coughs & Colds Actifed Tablets (12 Tabs)

Actifed Tablets (12 Tabs)

MyPharmacist Price 2.99 ( $4.55  3.50 ) RRP 3.42- you save 0.43
Qty
There is additional information for this product that you need to read, understand and accept before purchase, please see below:
Check this box to confirm you have read, understood and accept the medical information for this product
Multi-Action Actifed tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways; an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of cold, flu and hayfever such as runny noses and watery eyes.
Contains Triprolidine & Pseudoephedrine
May Cause Drowsiness
For adults and children over 12 years
cheap medicines uk
Recently Viewed Products
Actifed Tablets (12 Tabs)
MyPharmacist   |   Terms   |   Delivery   |   Returns   |   Links   |   Contact
      sitemap      site design - Futurestore
Low Prices on Conventional Medicines and Complimentary Remedies
Low Prices on Conventional Medicines and Complimentary Remedies